Advertisement

Stability of Functional Equations Related to Inner Product Spaces

  • Yeol Je Cho
  • Themistocles M. Rassias
  • Reza Saadati
Part of the Springer Optimization and Its Applications book series (SOIA, volume 86)

Abstract

In this chapter, we investigate the generalized Hyers–Ulam stability of functional equations in random normed spaces related to inner product spaces.

References

  1. 185.
    A. Najati, Th.M. Rassias, Stability of a mixed functional equation in several variables on Banach modules. Nonlinear Anal. 72, 1755–1767 (2010) MathSciNetzbMATHCrossRefGoogle Scholar
  2. 217.
    Th.M. Rassias, New characterization of inner product spaces. Bull. Sci. Math. 108, 95–99 (1984) MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  • Yeol Je Cho
    • 1
  • Themistocles M. Rassias
    • 2
  • Reza Saadati
    • 3
  1. 1.College of Education, Department of Mathematics EducationGyeongsang National UniversityChinjuRepublic of South Korea
  2. 2.Department of MathematicsNational Technical University of AthensAthensGreece
  3. 3.Department of MathematicsIran University of Science and TechnologyBehshahrIran

Personalised recommendations